Stability, unboundedness and dichotomy of the solutions of a class of functional-differential equations
Differencialʹnye uravneniâ, Tome 13 (1977) no. 9, pp. 1547-1557
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1977_13_9_a0,
author = {L. O. Barsuk and V. A. Brusin},
title = {Stability, unboundedness and dichotomy of the solutions of a class of functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1547--1557},
year = {1977},
volume = {13},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1977_13_9_a0/}
}
TY - JOUR AU - L. O. Barsuk AU - V. A. Brusin TI - Stability, unboundedness and dichotomy of the solutions of a class of functional-differential equations JO - Differencialʹnye uravneniâ PY - 1977 SP - 1547 EP - 1557 VL - 13 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1977_13_9_a0/ LA - ru ID - DE_1977_13_9_a0 ER -
L. O. Barsuk; V. A. Brusin. Stability, unboundedness and dichotomy of the solutions of a class of functional-differential equations. Differencialʹnye uravneniâ, Tome 13 (1977) no. 9, pp. 1547-1557. http://geodesic.mathdoc.fr/item/DE_1977_13_9_a0/